MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DISTAFLO BYPASS GRAFT; EPTFE GRAFT

BARD PERIPHERAL VASCULAR, INC. DISTAFLO BYPASS GRAFT; EPTFE GRAFT
Model Number DF7007SC
Medical Device Problem Code Torn Material (3024)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 11/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records and no medical images were provided to the manufacturer.The lot number for the device was provided.The device history records are currently under review.The device was returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that prior to placement of the eptfe vascular graft, the graft allegedly tore upon removal of the spiral beading.Another device was used to complete the procedure.There was no patient contact.
 
Additional Manufacturer Narrative
A manufacturing review was performed.The lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.The device was returned for evaluation.The distal end of the graft was noted to have two tears along the beading track.Therefore, the investigation is confirmed for the alleged torn material.The definitive root cause could not be determined based upon available information.It is unknown whether procedural issues contributed to the event.Labeling review:the current ifu states: when removing the external spiral support (beading) of the graft, the beading must be removed slowly and at a 90° angle to the graft.Rapid unwinding and/or removal at less than a 90° angle may result in graft damage.Do not use surgical blades or sharp, pointed instruments to remove the beading as this may damage the graft wall.If damage occurs, that segment of the graft should not be used.
 
Event or Problem Description
It was reported that prior to placement of the eptfe vascular graft, the graft allegedly tore upon removal of the spiral beading.Reportedly, another vascular graft was used to complete the procedure.There was no patient contact.

Brand Name
DISTAFLO BYPASS GRAFT
Common Device Name
EPTFE GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7088517
Report Number2020394-2017-01701
Device Sequence Number1159405
Product Code DSY
UDI-Device Identifier00801741023576
UDI-Public(01)00801741023576
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K983769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2021
Device Model NumberDF7007SC
Device Catalogue NumberDF7007SC
Device Lot NumberVTAU0590
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2017
Initial Date Received by Manufacturer 11/09/2017
Supplement Date Received by Manufacturer01/26/2018
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1